# SDR CALA2018083101865

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 71,355 hours, 11,641 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 141T483545
- Part serial: 851
- Condition: Separated
- Location: Sliding Window
- Part time: 67,328 hours, 9,479 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD HIGH PITCH SOUND COMING FROM CAPTAIN WINDOW CAPTAINS NUMBER 2 SLIDING WINDOW INSPECTED AND FOUND TO HAVE GLASS TO FRAME SEAL IN POOR CONDITION. CAPTAINS NUMBER 2 WINDOW ASSY REPLACED AS PER AMM 56-11-02-004-001. CABIN PRESSURISED TO 4PSI DIFF PRESSURE AS PER AMM 05-51-24-782-001-001 AND NO LEAKS EVIDENT. ROTABLE PARTS CHANGE WAS INDICATED - TT 1636382  SN OFF 0851 WINDOW, AY, PIL OFF 76-5613-9-9001 0851 ON 76-5613-9-9001 0376.
